# SDR ASAA2023070143829

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,629 hours, 16,529 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SELECT LNAV/VNAV IN THE MCP. GROUNDED - YES. PERFORMED A/C POWER DOWN FOR TROUBLESHOOTING REF B737-800 AMM 20-60-99.PERFORMED B737-800 FIM 22-11 TASK 801 DFCS BITE, AUTO TEST PASSED, NO CURRENT FAULTS. GROUND VERIFICATION SUCCESSFUL.
